# SDR HEEA062980

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Ring
- Part number: 406010126107
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINE WORN BEYOND LIMITS ON DRIVE RING SET.
